Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 302, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Nov 17, 2015, 5:29 AM CST for Choctaw County, Pushmataha County, Oklahoma. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 17, 2015, 5:29 AM CST (11:29 UTC)
- Expired
- Nov 17, 2015, 6:30 AM CST
- In force
- 61 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Choctaw County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 169 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 17, 1:48 AM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 11.5 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 193 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 388 m²/s²
- 0-3 km storm-relative helicity
- 417 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
917
WUUS54 KTSA 171129
SVRTSA
OKC023-127-171230-
/O.NEW.KTSA.SV.W.0302.151117T1129Z-151117T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
529 AM CST TUE NOV 17 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHOCTAW COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHERN PUSHMATAHA COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 630 AM CST
* AT 529 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF BOSWELL TO 15 MILES SOUTHEAST OF
BENNINGTON...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO ROOFS...SIDING AND TREES WILL BE POSSIBLE.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
HUGO... ANTLERS...
BOSWELL... FORT TOWSON...
SAWYER... RATTAN...
SOPER... HUGO LAKE STATE PARK...
MESSER... KENT...
CLOUDY... KOSOMA...
SNOW... KELLOND...
MOYERS... RAYMOND GARY STATE PARK...
GOODLAND... OLETA...
GRANT... CORINNE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3388 9554 3393 9556 3394 9560 3391 9564
3387 9578 3388 9584 3394 9594 3412 9594
3415 9598 3416 9578 3434 9578 3453 9496
3451 9496 3450 9505 3425 9505 3424 9515
3394 9516 3396 9523 3387 9529 3387 9542
TIME...MOT...LOC 1129Z 230DEG 28KT 3416 9589 3383 9586
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
495
WWUS54 KTSA 171200 RRA
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
600 AM CST TUE NOV 17 2015
OKC023-127-171230-
/O.CON.KTSA.SV.W.0302.000000T0000Z-151117T1230Z/
CHOCTAW OK-PUSHMATAHA OK-
600 AM CST TUE NOV 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CST
FOR CHOCTAW AND SOUTHERN PUSHMATAHA COUNTIES...
AT 600 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR KOSOMA TO 2 MILES NORTHWEST OF GOODLAND...MOVING
NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO ROOFS...SIDING AND TREES WILL BE POSSIBLE.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
HUGO... ANTLERS...
FORT TOWSON... SAWYER...
RATTAN... SOPER...
HUGO LAKE STATE PARK... MESSER...
KENT... CLOUDY...
KOSOMA... SNOW...
KELLOND... MOYERS...
RAYMOND GARY STATE PARK... GOODLAND...
OLETA... GRANT...
CORINNE... DELA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3388 9554 3393 9556 3394 9560 3391 9564
3387 9578 3388 9584 3416 9578 3434 9578
3453 9496 3451 9496 3450 9505 3425 9505
3424 9515 3394 9516 3396 9523 3387 9529
3387 9542
TIME...MOT...LOC 1200Z 232DEG 33KT 3433 9562 3400 9559
HAIL...<.75IN
WIND...60MPH
$$881
WWUS54 KTSA 171218
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
618 AM CST TUE NOV 17 2015
OKC023-127-171230-
/O.CON.KTSA.SV.W.0302.000000T0000Z-151117T1230Z/
CHOCTAW OK-PUSHMATAHA OK-
618 AM CST TUE NOV 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CST
FOR EASTERN CHOCTAW AND SOUTHEASTERN PUSHMATAHA COUNTIES...
AT 617 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF DUNBAR TO 5 MILES SOUTHEAST OF
GOODLAND...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO ROOFS...SIDING AND TREES WILL BE POSSIBLE.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
HUGO... FORT TOWSON...
SAWYER... RATTAN...
HUGO LAKE STATE PARK... SNOW...
MESSER... RAYMOND GARY STATE PARK...
CLOUDY... GOODLAND...
OLETA... GRANT...
SPEER... CORINNE...
APPLE... DELA...
SOBOL... ORD...
FINLEY... SWINK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3388 9554 3393 9556 3394 9560 3439 9557
3453 9496 3451 9496 3450 9505 3425 9505
3424 9515 3394 9516 3396 9523 3387 9529
3387 9542
TIME...MOT...LOC 1217Z 243DEG 22KT 3441 9550 3392 9551
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 5:22 AM CST, 7 minutes earlier.
Area forecast discussion, Nov 17, 5:22 AM CST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
522 AM CST TUE NOV 17 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Line of strong thunderstorms will continue to move across far
eastern OK and through western AR through about 16z with trailing
area of rain and low mvfr ceilings for a few hours in its wake.
Clearing expected through the afternoon from W to E as Pacific
front/ dry line sweep through with gusty south winds becoming more
southwest tonight. Some wrap around moisture with passage of upper
low likely to result in low-end VFR ceilings across NE OK late in
the forecast period.
&&
.PREV DISCUSSION... /ISSUED 237 AM CST TUE NOV 17 2015/
DISCUSSION...
Squall line is marching out of central Oklahoma and into
eastern Oklahoma early this morning. Wind gusts as high as
99 mph have been recorded with this squall line this morning.
The threat for wind gusts in the 60 to 80 mph range will persist
for the next several hours as the squall line moves across eastern
Oklahoma through 13z. The storms will likely diminish slightly as
they move into Arkansas and away from the more favorable instability.
The storms are expected to be east of the forecast area by early
afternoon.
Locally heavy rainfall will also be a concern as the squall line
treks across the area with scattered showers and thunderstorms
occurring ahead of the line. Will continue the Flash Flood Watch
as is for now. It will most likely be able to trimmed back and
cancelled early.
Not expecting any precipitation with the upper level low as it
pulls out across Kansas tonight. Therefore, removed the small pops that
were in place.
Quiet weather is forecast for the remainder of the work week with
a cold front moving through the area Friday night into Saturday. Have
a dry forecast for now but need add some pops for this time-frame
if the ECMWF is correct. Chilly temperatures are expected Saturday
with freezing or below freezing readings forecast for the majority
of the area Saturday night/Sunday morning.
High pressure will prevail from Sunday into early next week with
below normal temperatures.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 69 43 64 40 / 90 10 0 0
FSM 68 43 62 41 / 100 10 0 0
MLC 67 44 64 42 / 100 0 0 0
BVO 66 42 61 35 / 80 10 0 0
FYV 69 41 57 37 / 100 10 0 0
BYV 70 42 55 40 / 90 10 0 0
MKO 68 42 63 40 / 100 10 0 0
MIO 69 44 59 36 / 100 10 0 0
F10 68 43 64 41 / 90 0 0 0
HHW 66 43 64 42 / 100 10 0 0
&&
.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through this afternoon for OKZ049-053-063-
068>076.
AR...Flash Flood Watch through this afternoon for ARZ001-002-010-011-
019-020-029.
&&
SHORT TERM...99
LONG TERM....99
AVIATION...14Hazardous weather outlook, Nov 17, 5:00 AM CST, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 AM CST TUE NOV 17 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 AM CST TUE NOV 17 2015 ...SEVERE WEATHER AND FLASH FLOODING POSSIBLE TODAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA....EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DISCUSSION... A SQUALL LINE OF THUNDERSTORMS WILL MARCH ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS THIS MORNING BEFORE EXITING BY EARLY AFTERNOON. WIND SHEAR NEAR THE SURFACE WILL ENHANCE THE DAMAGING WIND POTENTIAL WITH THIS LINE...AND ALSO SUPPORT SHORT LIVED TORNADOES. THE MOST LIKELY AREAS FOR SEVERE WEATHER WILL BE ACROSS SOUTHEAST OKLAHOMA WHERE INSTABILITY WILL BE THE HIGHEST. FLASH FLOODING WILL ALSO BE A CONCERN AS THE LINE OF STORMS PASSES...WITH RAINFALL TOTALS OF 1 TO 3 INCHES POSSIBLE THROUGH EARLY THIS AFTERNOON ACROSS FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY THROUGH MONDAY...NO HAZARDS. EXTENDED DISCUSSION... HIGH PRESSURE WILL PREVAIL THROUGH LATE WEEK BEFORE A COLD FRONT MOVES THROUGH THE REGION FRIDAY NIGHT INTO SATURDAY. MUCH OF EASTERN OKLAHOMA AND WESTERN ARKANSAS WILL SEE FREEZING OR BELOW FREEZING TEMPERATURES SATURDAY NIGHT/SUNDAY MORNING. COOL TEMPERATURES CONTINUE INTO EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Nov 17, 3:47 AM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
347 AM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM TSTM WND GST 2 ENE COPAN 36.91N 95.89W
11/17/2015 E63.00 MPH WASHINGTON OK MESONET
&&
RBDSpecial weather statement, Nov 17, 3:58 AM CST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
358 AM CST TUE NOV 17 2015
OKZ054>057-060>062-067-171100-
ROGERS OK-CRAIG OK-NOWATA OK-TULSA OK-WAGONER OK-MAYES OK-
WASHINGTON OK-OSAGE OK-
358 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MAYES...ROGERS...
SOUTHEASTERN OSAGE...NOWATA...SOUTHERN WASHINGTON...NORTHWESTERN
WAGONER...TULSA AND WESTERN CRAIG COUNTIES UNTIL 500 AM CST...
AT 358 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF SOUTH COFFEYVILLE TO 5 MILES EAST OF
SAND SPRINGS...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA... BROKEN ARROW...
BARTLESVILLE... SAND SPRINGS...
CLAREMORE... NOWATA...
OWASSO... SKIATOOK...
CATOOSA... COLLINSVILLE...
VERDIGRIS... CHELSEA...
INOLA... SPERRY...
OOLOGAH... SOUTH COFFEYVILLE...
RAMONA... OCHELATA...
DELAWARE... FOYIL...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 216 AND 269.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3608 9553 3606 9603 3608 9625 3700 9577
3700 9504
TIME...MOT...LOC 0958Z 265DEG 27KT 3698 9558 3612 9602Special weather statement, Nov 17, 4:15 AM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
415 AM CST TUE NOV 17 2015
OKZ060>062-064>067-070-071-171115-
OKFUSKEE OK-ROGERS OK-MUSKOGEE OK-CREEK OK-TULSA OK-MCINTOSH OK-
WAGONER OK-MAYES OK-OKMULGEE OK-
415 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OKFUSKEE...SOUTHWESTERN
MAYES...OKMULGEE...SOUTH CENTRAL ROGERS...WESTERN MCINTOSH...
WAGONER...NORTHWESTERN MUSKOGEE...EAST CENTRAL CREEK AND SOUTHEASTERN
TULSA COUNTIES UNTIL 515 AM CST...
AT 414 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TULSA TO 3 MILES SOUTH OF BEGGS TO 3 MILES NORTHWEST
OF WETUMKA...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
SOUTHERN TULSA... BROKEN ARROW...
OKMULGEE... OKEMAH...
BIXBY... SAPULPA...
JENKS... GLENPOOL...
COWETA... HENRYETTA...
HASKELL... INOLA...
KIEFER... MORRIS...
BEGGS... MOUNDS...
WELEETKA... DEWAR...
PORTER... SCHULTER...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 221 AND 257.
INTERSTATE 44 BETWEEN MILE MARKERS 213 AND 217, AND BETWEEN MILE
MARKERS 219 AND 226.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST FOR
EASTERN OKLAHOMA.
LAT...LON 3566 9616 3608 9608 3620 9536 3575 9548
3520 9577 3520 9598 3529 9598 3529 9635
TIME...MOT...LOC 1014Z 261DEG 27KT 3606 9596 3569 9607 3528 9627Special weather statement, Nov 17, 4:48 AM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
448 AM CST TUE NOV 17 2015
OKZ049-053-065-066-071-073>075-171145-
PUSHMATAHA OK-OKFUSKEE OK-PITTSBURG OK-MCINTOSH OK-HASKELL OK-
CHOCTAW OK-LATIMER OK-OKMULGEE OK-
448 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKFUSKEE...SOUTH
CENTRAL OKMULGEE...MCINTOSH...NORTHWESTERN CHOCTAW...PITTSBURG...
WESTERN LATIMER...WESTERN PUSHMATAHA AND WEST CENTRAL HASKELL
COUNTIES UNTIL 545 AM CST...
AT 447 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HENRYETTA TO 4 MILES NORTH OF ASHLAND TO 8 MILES
SOUTHEAST OF CANEY...AND MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MCALESTER... EUFAULA...
ANTLERS... CLAYTON...
HENRYETTA... CHECOTAH...
HARTSHORNE... KREBS...
QUINTON... WELEETKA...
DEWAR... KIOWA...
SAVANNA... CROWDER...
RATTAN... ALDERSON...
CANADIAN... INDIANOLA...
HANNA... ASHLAND...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 226 AND
273.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST FOR
EASTERN OKLAHOMA.
LAT...LON 3415 9598 3416 9578 3450 9578 3451 9567
3459 9567 3459 9588 3468 9589 3468 9609
3505 9609 3515 9598 3529 9598 3529 9623
3545 9620 3551 9535 3418 9537 3412 9594
TIME...MOT...LOC 1047Z 270DEG 33KT 3543 9598 3483 9604 3416 9610Special weather statement, Nov 17, 4:49 AM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
449 AM CST TUE NOV 17 2015
OKZ057-058-061>063-067-068-171145-
ROGERS OK-CRAIG OK-WAGONER OK-CHEROKEE OK-DELAWARE OK-OTTAWA OK-
MAYES OK-
449 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR MAYES...CENTRAL ROGERS...
OTTAWA...WESTERN DELAWARE...NORTHWESTERN CHEROKEE...NORTHERN WAGONER
AND CRAIG COUNTIES UNTIL 545 AM CST...
AT 449 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF COMMERCE TO 5 MILES WEST OF
INOLA...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
BROKEN ARROW... CLAREMORE...
MIAMI... VINITA...
JAY... PRYOR...
PRYOR CREEK... GROVE...
COMMERCE... CHOUTEAU...
CHELSEA... INOLA...
LOCUST GROVE... SALINA...
FAIRLAND... AFTON...
QUAPAW... LANGLEY...
ADAIR... WELCH...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 242 AND 324.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3666 9462 3605 9505 3604 9576 3612 9576
3700 9511 3700 9462
TIME...MOT...LOC 1049Z 259DEG 32KT 3697 9496 3613 9561Special weather statement, Nov 17, 4:50 AM CST, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 450 AM CST TUE NOV 17 2015 OKZ066>068-070-071-171145- MUSKOGEE OK-MCINTOSH OK-WAGONER OK-CHEROKEE OK-OKMULGEE OK- 450 AM CST TUE NOV 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKMULGEE... NORTHEASTERN MCINTOSH...NORTHWESTERN CHEROKEE...WAGONER AND MUSKOGEE COUNTIES UNTIL 545 AM CST... AT 450 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF COWETA TO 4 MILES WEST OF COUNCIL HILL...AND MOVING EAST AT 40 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IN OR NEAR THE PATH INCLUDE... MUSKOGEE... WAGONER... COWETA... FORT GIBSON... HASKELL... WARNER... OKAY... HULBERT... PORTER... OKTAHA... BRAGGS... TAFT... BOYNTON... COUNCIL HILL... RENTIESVILLE... TULLAHASSEE... SEQUOYAH STATE PARK... KEEFETON... WAINWRIGHT... SUMMIT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST FOR EASTERN OKLAHOMA. LAT...LON 3608 9506 3549 9525 3547 9583 3605 9561 TIME...MOT...LOC 1050Z 259DEG 35KT 3600 9556 3555 9573
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 9:31 PM CST | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 44 min |
| Nov 16, 9:38 PM CST | Special Weather Statement | TSA | Okmulgee | 52 min |
| Nov 16, 10:05 PM CST | Special Weather Statement | TSA | Haskell | 40 min |
| Nov 17, 1:56 AM CST | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| Nov 17, 2:22 AM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 53 min |
| Nov 17, 2:30 AM CST | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 45 min |
| Nov 17, 2:36 AM CST | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 39 min |
| Nov 17, 3:07 AM CST | Severe Thunderstorm Warning | TSA | Craig, Creek, Nowata, Osage, Pawnee, Rogers and 2 more | 53 min |
| Nov 17, 3:11 AM CST | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more | 64 min |
| Nov 17, 3:58 AM CST | Special Weather Statement | TSA | Craig, Nowata, Rogers, Tulsa, Washington | 62 min |
| Nov 17, 4:15 AM CST | Special Weather Statement | TSA | Okmulgee, Wagoner | 60 min |
| Nov 17, 4:20 AM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 40 min |
| Nov 17, 4:48 AM CST | Special Weather Statement | TSA | McIntosh, Pittsburg, Pushmataha | 57 min |
| Nov 17, 4:49 AM CST | Special Weather Statement | TSA | Craig, Delaware, Mayes, Ottawa | 56 min |
| Nov 17, 4:50 AM CST | Special Weather Statement | TSA | Muskogee, Wagoner | 55 min |
| Nov 17, 5:23 AM CST | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 67 min |
| Nov 17, 5:41 AM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 64 min |
| Nov 17, 5:49 AM CST | Special Weather Statement | TSA | Cherokee, Delaware, Muskogee | 41 min |
| Nov 17, 6:25 AM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Sequoyah | 65 min |
| Nov 17, 6:29 AM CST | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 61 min |
| Nov 17, 6:45 AM CST | Special Weather Statement | TSA | Sequoyah | 45 min |
| Nov 17, 7:02 AM CST | Tornado Warning | TSA | Adair | 14 min |
| Nov 17, 7:18 AM CST | Special Weather Statement | TSA | LeFlore, Sequoyah | 57 min |
| Nov 17, 1:25 PM CST | River Flood Warning | TSA | Cherokee | 47 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.